Logo Logo
Switch Language to German

Chen, Mu-Chun; Fallbacher, Maximilian; Ratz, Michael; Trautner, Andreas and Vaudrevange, Patrick K. S. (2015): Anomaly-safe discrete groups. In: Physics Letters B, Vol. 747: pp. 22-26 [PDF, 276kB]


We show that there is a class of finite groups, the so-called perfect groups, which cannot exhibit anomalies. This implies that all non-Abelian finite simple groups are anomaly-free. On the other hand, non-perfect groups generically suffer from anomalies. We present two different ways that allow one to understand these statements. (C) 2015 The Authors. Published by Elsevier B.V.

Actions (login required)

View Item View Item